COMPOSITION


SALTS : Ibuprofen(400mg)+Paracetamol(325mg) Ibuprofen

Ibugesic Plus - 12.38

(Cipla Limited)

TYPICAL USAGE:

Ibuprofen is used to relieve pain from various conditions such as headache, dental pain, menstrual cramps, muscle aches, or arthritis. It is also used to reduce fever and to relieve minor aches and pain due to the common cold or flu. Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking your body's production of certain natural substances that cause inflammation. This effect helps to decrease swelling, pain, or fever.

SIDE EFFECTS:

Get emergency medical help if you experience chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, and feeling short of breath. Stop using ibuprofen and inform your doctor if you have changes in your vision shortness of breath (even with mild exertion) swelling or rapid weight gain the first sign of any skin rash, no matter how mild signs of stomach bleeding - bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds liver problems - nausea, upper stomach pain, itching, tired feeling, flu-like symptoms, loss of appetite, dark urine, clay-coloured stools, jaundice (yellowing of the skin or eyes) kidney problems - little or no urinating, painful or difficult urination, swelling in your feet or ankles, feeling tired or short of breath low red blood cells (anaemia) - pale skin, feeling light-headed or short of breath, rapid heart rate, trouble concentrating or severe skin reaction - fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.

DRUG INTERACTION:

  • Ibuprofen+anisindione- Talk to your doctor before using ibuprofen and anisindione. Using ibuprofen together with anisindione may cause you to bleed more easily. You may need a dose adjustment based on your prothrombin time.
  • Ibuprofen+aspirin- Talk to your doctor before using aspirin together with ibuprofen. Frequent or regular use of ibuprofen may reduce the effectiveness of aspirin if you are taking it to prevent heart attacks or strokes. In addition, combining these medications may increase your risk of developing gastrointestinal ulcers and bleeding. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications.
  • Ibuprofen+cidofovir- Using cidofovir together with ibuprofen is not recommended. Cidofovir may cause kidney damage, and combining it with other medications that can also affect the kidney such as ibuprofen may increase that risk. If you have been receiving ibuprofen, you may need to wait at least seven days after your last dose before you can start treatment with cidofovir.
  • Ibuprofen+ibrutinib- Using ibrutinib together with ibuprofen may increase the risk of bleeding. In clinical studies, treatment with ibrutinib alone has been associated with severe and potentially fatal haemorrhage. Talk to your doctor if you have any questions or concerns.

MECHANISM OF ACTION:

Ibuprofen belongs to the group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). It relieves pain by blocking production of a certain natural substance (prostaglandin) that is released in the body during pain.

Pregnancy Category:  D

No Substitute is available for the medicine searched.